# SDR AALA20001397

- Difficulty date: August 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FITTING AT AFT CARGO DOOR OPENING LOWER FORWARD CORNER AT LONGERON 28R, STATION 1155.  INSTALLED NEW FITTING ON LOWER FORWARD CORNER OF AFT CARGO DOOR OPENING AT STATION1155 L28R PER MM 20-10-15-2.  (M)
